# SDR FDEA201701070075

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 80,810 hours, 30,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE FALLING OUT.   REINSTALLED GIRT BAR IN ATTATCH FITTING IAW AMM  25-61-01-2. ACFT OK FOR SERVICE.
